# SDR AALA202210104934

- Difficulty date: October 7, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N853NN
- Make and model: Boeing 737
- Aircraft serial: 31105
- Aircraft time: 36,157 hours, 15,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT LIGHT AT ROW 19 ABC IS INOPERATIVE. PLUGGED IN EMERGENCY LIGHTING PLUG ON ROW 19 ABC. ACCOMPLISHED SATISFACTORY OPERATIONAL PER AMM 33-51-03.
